MAUDE Adverse Event Report: SYNTHES GMBH 1.85MM TI MATRIX SCREW SELF-DRILLING/5MM; PLATE, BONE

SYNTHES GMBH 1.85MM TI MATRIX SCREW SELF-DRILLING/5MM; PLATE, BONE
Catalog Number 04.511.225.01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent orthognathic surgery involving the upper and lower jaw on (b)(6) 2023.It has been determined by the surgeon and orthodontist that the maxillary surgery is stable, however, the mandibular portion is not and must be revised.Imaging performed on an unknown date showed unstable fixation and malocclusion, so a revision surgery is planned for the near future.This report involves one 1.85mm ti matrix screw self-drilling/5mm this report is related to (b)(4) which capture additional impacted products.This is report 3 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b3: only the event year is known.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: concomitant products are as follows: ti matrix oblique l-pl/3x3 h medium/reversible/0.7mm thk (x3), 1.85mm ti matrix screw self-drilling/5mm (x20), 1.85mm ti matrix screw self-tapping/5mm (x8), ti matrix curved sagittal split plate/6 holes/6mm bar (x2), ti matrix oblique l-pl/3x3 h medium/reversible/0.7mm thk (x4), 1.85mm ti matrix screw self-tapping/6mm (x4), matrix 1.4mm drill bit j-latch/6mm stop/44.5mm (x1).H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.85MM TI MATRIX SCREW SELF-DRILLING/5MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17451289
Report Number8030965-2023-09738
Device Sequence Number7347838
Product Code JEY
UDI-Device Identifier10887587023618
UDI-Public(01)10887587023618
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.511.225.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale